We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

On the misinterpretation of effect size.

Simpson, A. (2020) 'On the misinterpretation of effect size.', Educational studies in mathematics., 103 (1). pp. 125-133.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Publisher statement:This is a post-peer-review, pre-copyedit version of an article published in Educational studies in mathematics. The final authenticated version is available online at:
Date accepted:12 November 2019
Date deposited:27 November 2019
Date of first online publication:10 December 2019
Date first made open access:10 December 2020

Save or Share this output

Look up in GoogleScholar